Opened Access Migraciones en la globalización
Cites

Show item statistics
Icon
Export to
Author: Martín Díaz, Emma
Department: Universidad de Sevilla. Departamento de Antropología Social
Date: 2012-09
Published in: Revista Andaluza de Antropología, 3, 1-6.
Document type: Article
Cite: Martín Díaz, E. (2012). Migraciones en la globalización. Revista Andaluza de Antropología, 3, 1-6.
Size: 667.5Kb
Format: PDF

URI: https://hdl.handle.net/11441/86964

DOI: 10.12795/RAA.2012.i03.01

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)